Solution blowup for nonlinear equations of the Khokhlov–Zabolotskaya typeстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 6 декабря 2018 г.

Работа с статьей


[1] Korpusov M. O. Solution blowup for nonlinear equations of the khokhlov–zabolotskaya type // Theoretical and Mathematical Physics. — 2018. — Vol. 194, no. 3. — P. 347–359. We consider several nonlinear evolution equations sharing a nonlinearity of the form ∂ 2 u 2 /∂t 2 ∂2u2/∂t2 . Such a nonlinearity is present in the Khokhlov–Zabolotskaya equation, in other equations in the theory of nonlinear waves in a fluid, and also in equations in the theory of electromagnetic waves and ion–sound waves in a plasma. We consider sufficient conditions for a blowup regime to arise and find initial functions for which a solution understood in the classical sense is totally absent, even locally in time, i.e., we study the problem of an instantaneous blowup of classical solutions. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть